PSR16

Europe/Paris
Paris

Paris

LPTHE library UPMC (Jussieu) campus
Gregory Soyez (IPhT, CEA Saclay) , Marco Zaro (Centre National de la Recherche Scientifique (FR)) , Matteo Cacciari (LPTHE Paris)
Description

Parton Showers, Event Generators and Resummation 2016

Overview

The main goal of the PSR workshop is to bring together the QCD communities involved in analytic resummations and parton shower event generators. In particular, it will cover the following topics:

  • different resummation techniques and their relations
  • different parton-shower formalisms and their relations
  • the connection between parton shower and resummation
  • the matching with fixed-order results

Conference Dinner

The conference dinner will be on Tuesday July 5th at the restaurant Atelier Maitre Albert. The restaurant is located in the "Quartier Latin", at walking distance from the Jussieu campus.

Venue

Following previous successful editions in Manchester (2010), DESY Hamburg (2009, 2012), Durham (2013), Munster (2014) and Krakow (2015), the 7th edition of the PSR workshop will be help in Paris between July the 4th and July the 6th 2015.

The meeting will take place on the campus of the "Universite Pierre et Marie Curie" (UPMC), also known as the Jussieu campus.

WATCH OUT: due to the European Football/Soccer championship taking place in Paris over the same period, participants are strongly advised to book their hotel well in advance.

    • 9:00 AM 10:00 AM
      Registration and Welcome 1h
    • 10:00 AM 11:00 AM
      Towards 1% precision at the LHC? 1h
      Speaker: Gavin Salam (CERN)
    • 11:00 AM 11:30 AM
      Coffee Break 30m
    • 11:30 AM 12:00 PM
      Inclusive jet spectrum for small-radius jets 30m
      Speaker: Frederic Alexandre Dreyer (LPTHE & CERN)
    • 12:00 PM 12:30 PM
      Better use of Y-splitter for boosted object tagging 30m
      Speaker: Laís Sarem Schunk (IPhT, CEA - Saclay)
    • 12:30 PM 2:00 PM
      Lunch Break 1h 30m
    • 2:00 PM 3:00 PM
      Monte Carlos and Parton Showers 1h
      Speakers: Simon Platzer (University of Durham (GB)) , Simon Plätzer (DESY)
    • 3:00 PM 3:30 PM
      Shower reweighting and uncertainties in Herwig 30m
      Speaker: Johannes Bellm (KIT)
    • 3:30 PM 4:00 PM
      Coffee Break 30m
    • 4:00 PM 4:30 PM
      Competing Sudakov Veto Algorithms 30m
      Speaker: Robert Jan Verheyen (N)
    • 4:30 PM 5:00 PM
      Reweighting QCD calculations 30m
      Speaker: Marek Schoenherr (Universitaet Zuerich (CH))
    • 5:00 PM 5:30 PM
      Summing threshold logs in parton showers 30m
      Speaker: Zoltan Nagy (Unknown)
    • 9:30 AM 10:30 AM
      Fixed Order 1h
      Speaker: Nigel Glover (Durham University)
    • 10:30 AM 11:00 AM
      Finite top mass effects in Higgs pt distribution 30m
      Speaker: Claudio Muselli (INFN-Milan Section/University of Milan)
    • 11:00 AM 11:30 AM
      Coffee Break 30m
    • 11:30 AM 12:00 PM
      The Higgs cross section at N3LO+N3LL and its uncertainty 30m
      Speaker: Luca Rottoli
    • 12:00 PM 12:30 PM
      Threshold expansions and applications to differential top-quark pair production cross sections at the LHC: exploratory PDF analyses 30m
      Speaker: Marco Guzzi (Deutsches Elektronen-Synchrotron (DE))
    • 12:30 PM 2:00 PM
      Lunch Break 1h 30m
    • 2:00 PM 2:30 PM
      QCD resummation for supersymmetric processes 30m
      Speaker: Benjamin Fuks (Institut Pluridisciplinaire Hubert Curien (FR))
    • 2:30 PM 3:00 PM
      Precision Calculations for Coloured SUSY Particle Production at the LHC 30m
      Speaker: Christoph Borschensky
    • 3:00 PM 3:30 PM
      Soft and Coulomb resummation for squark and gluino production at the LHC 30m
      Speaker: Christian Schwinn (Freiburg University)
    • 3:30 PM 4:00 PM
      Coffee Break 30m
    • 4:00 PM 4:30 PM
      Resummation of rapidity-dependent jet vetoes at NNLL 30m
      Speaker: Jonathan Gaunt (University of Cambridge)
    • 4:30 PM 5:00 PM
      Towards NNLL joint threshold and qT resummation for Drell-Yan processes 30m
      Speaker: Vincent Theeuwes (SUNY, Buffalo)
    • 5:00 PM 5:45 PM
      Memorial for Guido Altarelli 45m
      Speaker: Stefano Forte (Università degli Studi e INFN Milano (IT))
    • 7:45 PM 8:00 PM
      Directions to the Restaurant 15m
      Speaker: Marco Zaro (Centre National de la Recherche Scientifique (FR))
      Map
    • 8:00 PM 10:00 PM
      Dinner 2h

      Atelier Maitre Albert
      www.ateliermaitrealbert.com
      1 Rue Maître Albert, 75005 Paris

    • 9:30 AM 10:30 AM
      Monte Carlos and Matching 1h
      Speaker: Rikkert Frederix (TUM)
    • 10:30 AM 11:00 AM
      MC factorization scheme for NLO at PS MC 30m
      Speaker: Staszek Jadach (Polish Academy of Sciences (PL))
    • 11:00 AM 11:30 AM
      Coffee Break 30m
    • 11:30 AM 12:00 PM
      MiNLO 30m
      Speaker: Keith Hamilton (University College London (GB))
    • 12:00 PM 12:30 PM
      Factorization and resummation for non-global observables 30m
      Speaker: dingyu shao
    • 12:30 PM 2:30 PM
      Lunch Break 2h
    • 2:30 PM 2:40 PM
      PSR17 10m
      Speaker: Bryan Webber (University of Cambridge (GB))
    • 2:40 PM 3:40 PM
      Concluding Remarks 1h
      Speaker: Yuri Dokshitzer
    • 3:40 PM 4:10 PM
      Coffee Break 30m